# SDR 08FDEA00468

- Difficulty date: February 17, 2008
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N266FE
- Make and model: Boeing 727233
- Aircraft serial: 21672
- Aircraft time: 48,594 hours, 29,203 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 53FX139821
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CARGO COMPARTMENT, SEAT TRACK HAS CORROSION FROM STA 890 TO STA 950, BL 0.  REMOVED AND REPLACED SEAT TRACK IAW SRM ER 01-049 AND SRM 53-10-5 AND 53-10-2 FIG 7A
